Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 115, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 10, 2013, 7:53 AM CDT for Bexar County, Guadalupe County, Wilson County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2013, 7:53 AM CDT (12:53 UTC)
- Expired
- May 10, 2013, 8:45 AM CDT
- In force
- 52 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bexar County, TX, Guadalupe County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 38 km from the middle of the area, began a volume at 12:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 0.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2458 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 484 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
402 WUUS54 KEWX 101253 SVREWX TXC029-187-493-101345- /O.NEW.KEWX.SV.W.0115.130510T1253Z-130510T1345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 753 AM CDT FRI MAY 10 2013 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL BEXAR COUNTY... SOUTHWESTERN GUADALUPE COUNTY... NORTH CENTRAL WILSON COUNTY... * UNTIL 845 AM CDT. * AT 749 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR SAN ANTONIO...AND MOVING EAST AT 40 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE ALAMO HEIGHTS...TERRELL HILLS...WINDCREST...KIRBY...LIVE OAK...CHINA GROVE...UNIVERSAL CITY...ELMENDORF...CALAVERAS LAKE...SCHERTZ...CIBOLO...ST. HEDWIG...MARION...NEW BERLIN...LA VERNIA AND SUTHERLAND SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2963 9811 2921 9805 2927 9856 2952 9866 TIME...MOT...LOC 1253Z 277DEG 35KT 2940 9849 $$
1 follow-up statement
891 WWUS54 KEWX 101317 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 817 AM CDT FRI MAY 10 2013 TXC029-187-493-101345- /O.CON.KEWX.SV.W.0115.000000T0000Z-130510T1345Z/ GUADALUPE TX-WILSON TX-BEXAR TX- 817 AM CDT FRI MAY 10 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR EAST CENTRAL BEXAR...NORTH CENTRAL WILSON AND SOUTHWESTERN GUADALUPE COUNTIES... AT 807 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO A QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR CHINA GROVE...OR 11 MILES SOUTHEAST OF SAN ANTONIO...MOVING EAST AT 30 MPH. STRONGEST STORM TO MOVE ACROSS PARITA AND EAST OF CALAVERAS LAKE AT THIS TIME. HEAVY RAINS WITH UP TO ONE INCH OF ACCUMULATION IS POSSIBLE WITH THIS STORM. SOME LOCATIONS IN THE WARNING AREA INCLUDE RANDOLPH AFB...SAYERS... CALAVERAS LAKE...PARITA...LONE OAK...ADKINS...ST. HEDWIG...FRIENDLY CORNER...NEW BERLIN...LA VERNIA AND SUTHERLAND SPRINGS. LAT...LON 2951 9855 2954 9810 2921 9805 2927 9855 TIME...MOT...LOC 1313Z 279DEG 27KT 2934 9831 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:50 AM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, May 10, 6:50 AM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 650 AM CDT FRI MAY 10 2013 .AVIATION... A CLUSTER OF SHOWERS AND THUNDERSTORMS ACROSS THE HILL COUNTRY WILL CONTINUE TO PROGRESS SOUTHEASTWARD THIS MORNING...WITH TSRA EXPECTED AT KAUS/KSAT/KSSF THROUGH 13/14Z. BEHIND THIS INITIAL ACTIVITY...A GENERAL LULL IN CONVECTION IS EXPECTED FOR THE REMAINDER OF THE MORNING. HOWEVER...PERIODIC SHRA IS EXPECTED GENERALLY EAST OF A LINE FROM KECU TO KHDO TO KPEZ. CHANCES FOR CONVECTION WILL INCREASE DURING THE AFTERNOON HOURS AND LINGER THROUGH THE EVENING IN ASSOCIATION WITH A COLD FRONT. LOW CIGS WILL REMAIN ACROSS THE REGION THIS MORNING WITH A SLOW IMPROVEMENT DURING THE AFTERNOON. CONDITIONS AT KDRT ARE EXPECTED TO BE MARGINALLY BETTER...WITH LESS AREAL COVERAGE OF STORMS AND AN EARLIER RETURN TO VFR CONDITIONS. RESIDUAL OUTFLOW BOUNDARIES WILL CAUSE SFC WINDS THIS MORNING TO GENERALLY BE NE TO NLY 10 TO 15 KTS. OTHERWISE...WINDS WILL MOSTLY BE E TO NELY NEAR 10 KTS THROUGHOUT THE DAY...WITH OCCASIONAL GUSTS TO 25 KTS IN/NEAR CONVECTION. && .PREV DISCUSSION... /ISSUED 345 AM CDT FRI MAY 10 2013/ SHORT TERM (TODAY THROUGH SATURDAY)... BRIEF LULL IN CONVECTION EARLY THIS MORNING ACROSS S CENTRAL TX. HOWEVER REMNANT OUTFLOW BOUNDARIES FROM LAST NIGHTS STORMS/AN APPROACHING COLD FRONT...S-SELY 25-35 KNOT LOW LEVEL INFLOW...AS WELL AS UPPER AIR DISTURBANCES WILL CONTINUE STRONG CHANCES FOR ORGANIZED CONVECTION THROUGHOUT THE DAY. ALREADY STRONG NEW CONVECTION SKIRTING THE FAR NWRN CWA IN VICINITY OF AN OLD OUTFLOW BOUNDARY. EXPECTED THE CONVECTION TO SINK/DEVELOP SOUTHWARD INTO THE CWA DURING THE DAY WITH THE COLD FRONT. THERE WILL BE A CONTINUED THREAT OF SEVERE STORMS AS AIRMASS REMAINS MODERATELY UNSTABLE WITH MAIN THREAT BEING LARGE HAIL. SCATTERED POST FRONTAL SHOWERS/ STORMS TONIGHT INTO SATURDAY WITH THE HIGHEST POPS ACROSS THE SRN CWA...AS MORE STABLE AIR FILTERS INTO THE NRN CWA. SLIGHTLY COOLER TONIGHT AND SATURDAY BEHIND THE FRONT AS WINDS SHIFT TO NELY. LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... DECREASING RAIN CHANCES SATURDAY NIGHT INTO SUNDAY AS THE UPPER LOW TO THE WEST SINKS SOUTHWARD AND THE DISTURBANCES PASS FURTHER SOUTH ACROSS DEEP SOUTH TEXAS...ALTHOUGH THE RIO GRANDE PLAINS COULD STILL SEE ISOLATED STORMS DEVELOP OVER THE MEXICAN MOUNTAINS AND CROSS THE RIO GRANDE BEFORE DISSIPATING. RAINS CHANCES INCREASE AGAIN BY MONDAY NIGHT INTO TUESDAY AS THE UPPER LOW OVER MEXICO BEGINS TO LIFT NEWD ACROSS SOUTH TEXAS...TAPERING OFF FROM THE WEST WEDNESDAY-WEDNESDAY NIGHT AS A RIDGE BUILDS IN FROM THE WEST BEHIND THE EJECTING LOW/TROF. NO POPS AND WARMER TEMPERATURES THURSDAY- FRIDAY OF NEXT WEEK AS UPPER RIDGE KEEPS SOUTH TEXAS UNDER GENERAL SUBSIDENCE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 61 80 58 83 / 60 30 20 10 - AUSTIN BERGSTROM INTL AIRPORT 81 60 79 55 82 / 60 30 20 10 - NEW BRAUNFELS MUNI AIRPORT 83 62 80 57 83 / 60 30 30 10 10 BURNET MUNI AIRPORT 79 59 79 55 81 / 60 30 20 10 - DEL RIO INTL AIRPORT 91 67 82 64 85 / 30 40 40 20 20 GEORGETOWN MUNI AIRPORT 79 60 79 55 81 / 60 30 20 - - HONDO MUNI AIRPORT 85 64 79 59 83 / 50 40 30 10 10 SAN MARCOS MUNI AIRPORT 82 61 79 57 81 / 60 30 20 10 - LA GRANGE - FAYETTE REGIONAL 83 65 80 61 83 / 50 40 30 10 10 SAN ANTONIO INTL AIRPORT 82 63 79 59 82 / 60 40 30 10 10 STINSON MUNI AIRPORT 83 64 81 61 82 / 60 40 30 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...01
Hazardous weather outlook, May 10, 4:33 AM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 433 AM CDT FRI MAY 10 2013 TXZ171>173-183>194-202>209-217>225-228-110945- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 433 AM CDT FRI MAY 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... THE COMBINATION OF UPPER AIR DISTURBANCES INTERACTING WITH A COLD FRONT...AND AN UNSTABLE AIRMASS IN THE LOW LEVELS WILL RESULT IN SCATTERED TO NUMEROUS STRONG THUNDERSTORMS ACROSS THE REGION TODAY INTO THIS EVENING. SOME OF THESE STORMS WILL BE SEVERE WITH THE PRIMARY THREAT OF LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, May 10, 6:43 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
643 AM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 AM HAIL 3 N COMFORT 30.01N 98.90W
05/10/2013 E0.25 INCH KENDALL TX COCORAHS
&&
EVENT NUMBER EWX1300399
JPBSpecial weather statement, May 10, 6:47 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
647 AM CDT FRI MAY 10 2013
TXZ189>191-206-207-101230-
BLANCO-COMAL-GUADALUPE-HAYS-KENDALL-
647 AM CDT FRI MAY 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR COMAL...SOUTHERN BLANCO...EASTERN
KENDALL...SOUTHWESTERN HAYS AND NORTHERN GUADALUPE COUNTIES UNTIL 730
AM CDT...
AT 644 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR KENDALIA...OR 14 MILES SOUTHWEST OF
BLANCO...MOVING EAST AT 55 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CANYON LAKE DAM...
WIMBERLEY...
NEW BRAUNFELS...
TWIN SISTERS...
SPRING BRANCH...
FISCHER...
WOODCREEK...
ZORN...
GERONIMO...
ANHALT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3010 9792 2965 9795 2975 9836 2985 9864
3003 9863
TIME...MOT...LOC 1147Z 273DEG 47KT 2993 9851Local storm report, May 10, 7:19 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
719 AM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 AM HAIL 2 E HUNT 30.07N 99.30W
05/10/2013 M0.75 INCH KERR TX COCORAHS
&&
EVENT NUMBER EWX1300400
JPBLocal storm report, May 10, 7:31 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
731 AM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL 2 S NEW BRAUNFELS 29.68N 98.12W
05/09/2013 M1.00 INCH COMAL TX NWS EMPLOYEE
&&
EVENT NUMBER EWX1300401
JPBLocal storm report, May 10, 7:46 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
746 AM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM HAIL 3 WNW NEW BRAUNFELS 29.72N 98.16W
05/10/2013 M1.00 INCH COMAL TX NWS EMPLOYEE
&&
EVENT NUMBER EWX1300402
JPBLocal storm report, May 10, 7:47 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
747 AM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 AM HAIL 4 NE NEW BRAUNFELS 29.75N 98.07W
05/10/2013 M1.00 INCH COMAL TX NWS EMPLOYEE
AT THE NWS OFFICE
&&
EVENT NUMBER EWX1300403
JPBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:09 PM CDT | Special Weather Statement | EWX | Dimmit | 66 min |
| May 9, 7:32 PM CDT | Special Weather Statement | EWX | Mason | 73 min |
| May 9, 7:35 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 55 min |
| May 9, 7:55 PM CDT | Special Weather Statement | EWX | Real | 80 min |
| May 9, 8:03 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 72 min |
| May 9, 8:07 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 68 min |
| May 9, 8:16 PM CDT | Tornado Warning | EWX | Edwards, Kerr, Real | 44 min |
| May 9, 8:19 PM CDT | Tornado Warning | EWX | Gillespie | 56 min |
| May 9, 8:28 PM CDT | Special Weather Statement | EWX | Maverick | 47 min |
| May 9, 9:04 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Gillespie, Kendall, Kerr, Real | 56 min |
| May 9, 9:09 PM CDT | Tornado Warning | EWX | Gillespie | 51 min |
| May 9, 9:36 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 54 min |
| May 9, 9:58 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 47 min |
| May 9, 10:14 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 61 min |
| May 9, 10:27 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 48 min |
| May 9, 10:55 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 65 min |
| May 9, 11:24 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Gonzales, Guadalupe, Hays | 51 min |
| May 9, 11:44 PM CDT | Special Weather Statement | EWX | Guadalupe | 46 min |
| May 9, 11:51 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe | 54 min |
| May 10, 12:31 AM CDT | Special Weather Statement | EWX | Fayette | 44 min |
| May 10, 1:16 AM CDT | Special Weather Statement | EWX | Fayette | 29 min |
| May 10, 3:05 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 25 min |
| May 10, 3:52 AM CDT | Special Weather Statement | EWX | Val Verde | 23 min |
| May 10, 4:23 AM CDT | Special Weather Statement | EWX | Edwards | 52 min |
| May 10, 4:24 AM CDT | Special Weather Statement | EWX | Edwards | 51 min |
| May 10, 4:49 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real | 41 min |
| May 10, 5:27 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kerr | 33 min |
| May 10, 5:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Comal, Kendall, Kerr | 46 min |
| May 10, 6:40 AM CDT | Special Weather Statement | EWX | Medina | 50 min |
| May 10, 6:47 AM CDT | Special Weather Statement | EWX | Comal, Hays | 43 min |
| May 10, 7:17 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Medina | 43 min |
| May 10, 7:41 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 49 min |
| May 10, 8:30 AM CDT | Special Weather Statement | EWX | Wilson | 45 min |
| May 10, 8:38 AM CDT | Special Weather Statement | EWX | Fayette | 37 min |
| May 10, 8:42 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales | 48 min |
| May 10, 9:09 AM CDT | Special Weather Statement | EWX | Lavaca | 51 min |
| May 10, 9:14 AM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 46 min |
| May 10, 9:22 AM CDT | Special Weather Statement | EWX | DeWitt | 38 min |
| May 10, 9:32 AM CDT | Special Weather Statement | EWX | Lavaca | 43 min |
| May 10, 1:03 PM CDT | Special Weather Statement | EWX | Gonzales | 42 min |
| May 10, 1:41 PM CDT | Special Weather Statement | EWX | Terrell | 34 min |
| May 10, 1:44 PM CDT | Special Weather Statement | EWX | Lavaca | 46 min |
| May 10, 2:07 PM CDT | Special Weather Statement | EWX | Val Verde | 38 min |
| May 10, 2:48 PM CDT | Special Weather Statement | EWX | Val Verde | 42 min |
| May 10, 3:02 PM CDT | Special Weather Statement | EWX | Val Verde | 58 min |
| May 10, 3:54 PM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| May 10, 4:07 PM CDT | Special Weather Statement | EWX | Real | 53 min |
| May 10, 4:30 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| May 10, 4:46 PM CDT | Special Weather Statement | EWX | Medina | 44 min |
| May 10, 4:56 PM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 10, 5:06 PM CDT | Special Weather Statement | EWX | Burnet | 39 min |
| May 10, 5:15 PM CDT | Special Weather Statement | EWX | Bandera, Kinney, Uvalde | 45 min |
| May 10, 5:20 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 10, 5:28 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 62 min |
| May 10, 5:38 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 52 min |
| May 10, 5:40 PM CDT | Special Weather Statement | EWX | Kinney | 50 min |
| May 10, 5:42 PM CDT | Special Weather Statement | EWX | Burnet | 48 min |
| May 10, 5:54 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 66 min |
| May 10, 5:59 PM CDT | Special Weather Statement | EWX | Llano | 46 min |
| May 10, 6:05 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 40 min |
| May 10, 6:07 PM CDT | Special Weather Statement | EWX | Kendall | 53 min |
| May 10, 6:12 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 48 min |
| May 10, 6:16 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 44 min |
| May 10, 6:23 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 67 min |
| May 10, 6:33 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 57 min |
| May 10, 6:39 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 51 min |
| May 10, 6:40 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 50 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.